# SDR CA060112008

- Difficulty date: December 15, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 401A
- Aircraft time: 11,755 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Condition: Damaged
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS OUTBOARD RUDDER PEDAL MOUNT BLOCK INTERCOSTAL AT STN 118.55, REPAIRED DUE TO CRACKED.
